Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Caffeine

Various toxicities after intradermal administration: case report

    • 78 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Vukcevic NP, Babic G, Segrt Z, Ercegovic GV, Jankovic S, Acimovic L.Severe acute caffeine poisoning due to intradermal injections: Mesotherapy hazard. Vojnosanitetski Pregled. Military-Medical and Pharmaceutical Review 69: 707-713, No. 8, Aug 2012. Available from: URL: http://dx.doi.org/10.2298/VSP1208707P - Serbia

    Download references

    Additional information

    Key words

    Mydriasis; Vomiting; Caffeine; Ventricular-tachycardia; Haematoma; Nausea; Hypotension; Intradermal; Anxiety; Somnolence; Respiratory-alkalosis; adverse reactions; drug-induced; Paroxysmal-supraventricular-tachycardia

    An event is serious (FDA MedWatch definition) when the patient outcome is: death; life-threatening; hospitalisation; disability; congenital anomaly; requires intervention to prevent permanent impairment or damage

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Caffeine. React. Wkly. 1428, 12 (2012). https://doi.org/10.2165/00128415-201214280-00039

    Download citation

    Keywords

    • Caffeine
    • Metoclopramide
    • Respiratory Alkalosis
    • Nonsustained Ventricular Tachycardia
    • Abdominal Adipose Tissue